# SDR AALA20171117002

- Difficulty date: November 16, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 8,510 hours, 3,343 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 DOOR PRESSURE LOW, RECHARGED L4 DOOR TO PROPER PRESSURE PER 52-10-00.
